# SDR VNAA20240426002

- Difficulty date: March 20, 2024
- Submitted: April 26, 2024
- Operation: Air carrier
- Aircraft: N572NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15361
- Aircraft time: 20,221 hours, 18,038 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: CC67010046
- Condition: Worn
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON AREA OF SETTLEMENT OF FAIRINGS (683AB, 686AB, 692AB, 695AB, 697AB) AT RH WING LOWER SKIN.                                                                                                                                                                                
                                                                                                                                                                                                                         
CORRECTIVE ACTION: AREA OF SETTLEMENT OF FAIRINGS (683AB, 686AB, 692AB, 695AB, 697AB) AT RH WING LOWER SKIN WAS REPAIRED PER REO 690-57-21-457 REV - -
